Home > Journals > Esperienze Dermatologiche > Past Issues > Esperienze Dermatologiche 2011 December;13(4) > Esperienze Dermatologiche 2011 December;13(4):179-81

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

ESPERIENZE DERMATOLOGICHE

A Journal on Dermatology


Journal of Istituto Dermatologico San Gallicano
Official Journal of the Associazione Dermatologi Ospedalieri Italiani - A.D.O.I.
Indexed/Abstracted in: EMBASE, Scopus

 

CASE REPORTS  


Esperienze Dermatologiche 2011 December;13(4):179-81

Copyright © 2011 EDIZIONI MINERVA MEDICA

language: English

Pityriasis rosea in a boy under treatment with etanercept

Errichetti E., Piccirillo A., Ricciuti F., Ricciuti F.

Dipartimento di Dermatologia, Ospedale San Carlo, Potenza, Italia


PDF  


Pityriasis rosea (PR) is an acute, self-limited, benign, eruptive dermatosis which generally resolves spontaneously within eight weeks. Some authors have emphasized an hypothetical association between PR and two TNF-alpha inhibitors: adalimumab and etanercept. To date, there have appeared in the literature only a double report describing PR during administration of etanercept and a single report of PR related to the use of adalimumab. Here we report the third case of PR likely associated to etanercept administration, which further supports the hypothetical implication of this TNF-alpha inhibitor in the onset of the disease. Finally, we will analyze the general management of PR arising during etanercept therapy.

top of page

Publication History

Cite this article as

Corresponding author e-mail